American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C13) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] M. R. Pournaki, S. A. Seyed Fakhari and S. Yassemi. Stanley depth of powers of the edge ideal of a forest. Proc. Amer. Math. Soc. 141 (2013) 3327-3336.
Abstract, references, and article information   
View Article: PDF

[2] Yi-Huang Shen. When will the Stanley depth increase?. Proc. Amer. Math. Soc. 141 (2013) 2265-2274.
Abstract, references, and article information   
View Article: PDF

[3] Hal Schenck and Alexandra Seceleanu. The weak Lefschetz property and powers of linear forms in $\mathbb {K}[x,y,z]$. Proc. Amer. Math. Soc. 138 (2010) 2335-2339. MR 2607862.
Abstract, references, and article information   
View Article: PDF

[4] Rüdiger Göbel and Saharon Shelah. Absolutely indecomposable modules. Proc. Amer. Math. Soc. 135 (2007) 1641-1649. MR 2286071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jürgen Herzog and Dorin Popescu. On the regularity of $p$-Borel ideals. Proc. Amer. Math. Soc. 129 (2001) 2563-2570. MR 1838378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ralf Kemper. Product-trace-rings and a question of G. S. Garfinkel. Proc. Amer. Math. Soc. 128 (2000) 709-712. MR 1636970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nadia Chiarli and Silvio Greco. Subadjoint ideals and hyperplane sections. Proc. Amer. Math. Soc. 124 (1996) 1035-1041. MR 1301015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nicole Snashall. Two questions on scalar-reflexive rings . Proc. Amer. Math. Soc. 116 (1992) 921-927. MR 1100664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Suzanne Larson. Sums of semiprime, $z,$ and $d\ l$-ideals in a class of $f$-rings . Proc. Amer. Math. Soc. 109 (1990) 895-901. MR 1015682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Don Hadwin and Jeanne Wald Kerr. Scalar-reflexive rings . Proc. Amer. Math. Soc. 103 (1988) 1-8. MR 938634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter Schenzel. Filtrations and Noetherian symbolic blow-up rings . Proc. Amer. Math. Soc. 102 (1988) 817-822. MR 934849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1